# SDR HEEA065926

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407310101101
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING  WORN AND SHEARED RUBBER.  SERIAL NUMBERS REMOVED ARE LK5157 AND LK5154.  REPLACED WITH SERIAL NUMBERS LP7115 (DMR NR 65607101) AND LP5718 (DMR NR 65607102).
